# SDR ASMF201403008

- Difficulty date: February 24, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 33,627 hours, 20,612 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF, A VIBRATION WAS HAD IN THE NLG.  MX PERFORMED A NLG REVISION IAW MM 32-00-00, NO FAILURES DETECTED.  AS A PRECAUTIONARY ACTION, BOTH NLG WHEELS WERE REPLACED IAW AMM 32-45-21, ALL CORRECT.
